# SDR AUS20020253

- Difficulty date: January 27, 2002
- Submitted: April 8, 2002
- Operation: General aviation
- Make and model: Boeing 727-77C
- Engine: Pwa JT8D15
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage Main, P
- Part time: 58,266 cycles
- Component: Fuselage Main, P
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) SKIN CORRODED IN AREA BELOW TOILET SERVICE DOOR. CORROSIONLOCATED AT ZONE 2-11, STN 350 TO STN 370, STRINGER 18RH.
